34199

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

New Generalizations of the Petersen Lemma

ISBN/ISSN: 

0005-1179

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 75, No. 5.

Город: 

  • New York

Издательство: 

  • Pleiades Publishing

Год издания: 

2014

Страницы: 

917-921
Аннотация
Consideration was given to the generalizations of the Petersen lemma of matrix uncertainty which is one of the main technical facilities for handling the structured matrix uncertainties used to advantage in various robust formulations of the problems of stabilization and control.

Библиографическая ссылка: 

Хлебников М.В. New Generalizations of the Petersen Lemma // Automation and Remote Control. 2014. Vol. 75, No. 5. С. 917-921.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: